# SDR DJFA20130402001

- Difficulty date: April 2, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N436FL
- Make and model: Beech 400BEECH
- Aircraft serial: RK279
- Aircraft time: 8,815 hours, 7,353 cycles
- Engine: Wilint FJ443A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 124J0016CR0590
- Condition: Leaking
- Location: Hyd System
- Part time: 1,046 hours, 764 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A HYDRAULIC LEAK COMING FROM THE NR 1 ENGINE NACELLE.  MX INSPECTED AND FOUND THE HYD PRESSURE LINE TO BE LEAKING AND REPLACED THE LINE.
